# SDR CA150107011

- Difficulty date: January 7, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 14,619 hours
- Engine: Cont IO520M
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 101630203
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 200HR INSPECTION OIL LEAK NOTICED ON LH SIDE OF ENGINE. AFTER CLEANING AREA WAS DETERMINED THAT IT WAS THE LH MAG GASKET LEAKING. MAGNETO WAS REMOVED AND MOUNTING FLANGE WAS FOUND TO BE BROKEN. BROKEN AT THE POINT THE HOLD DOWN PLATE IS USED TO HOLD DOWN THE MAGNETO TO ENGINE. CORRECT GASKET HAD BEEN USED AND THE MOUNTING PLATES & NUTS WERE TIGHT. NO IDEA HOW MANY HOURS WERE ON THE MAG FROM NEW. MAGNETO SENT TO ENGINE SHOP.
